# SDR SIMA20130128009

- Difficulty date: January 28, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 5,503 hours, 3,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3708 THE CREW REPORTED THE PASSENGER DOOR WAS HARD TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND ICE BREAK CABLE ASSEMBLY BROKEN.  REMOVED AND REPLACED THE CABLE IAW AMM 52-11-02.  AIRCRAFT OK FOR SERVICE.
